I have had joint pain which began shortly after beginning to tske pravastatin. This began over one year ago and I have been going to a pain clinic since it started. No tests (and there have been many) indicate any reason for the pain.
Can I just stop taking a statin drug or do I have to slowly reduce the dosage?
- 16 Jun 2010 by judyseneca
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking 60 mg. Cymbalta for approx. two years. I just recently found out I was pregnant. I am six weeks along. Of course I wanted to get ...
7 answers • 16 Jun 2012
I've been working on discontinuing use of this drug slowly. I've been on it for at least 5 years and don't feel I need it... nor is it ...
3 answers • 14 Nov 2012
safest way to stop taking the pill.
1 answer • 29 Mar 2013
If you are prescribed a statin for cholestrol and experienced leg pain, what happens if you stop the statin med and later try another? Do the side ...
1 answer • 19 Jun 2013
been on for 2 years have most of side effects wasn't to stop how to stop slowly or all at once taking 10 mg. twice day was put on because told ...
1 answer • 2 Aug 2013